# SDR SWAA030017

- Difficulty date: January 5, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 2,676 hours, 1,547 cycles
- Engine: CFM56*
- Engine time: 2,688 hours, 1,558 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 3502945
- Part serial: GRTA4091
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: J, K
- Precautionary procedure: E, B

## Discrepancy

IN-FLT SHUTDOWN, DECLARED EMERGENCY, DURING CRUISE NR 1 ENGINE OIL QUANTITY DROPPED TO 0, OIL PRESS LIGHT ILLUMINATED.  REMOVED AND REPLACED NR 1 ENGINE STARTER PER MM.
